Journal of Software Engineering and Applications

Vol.2 No.1(2009), Paper ID 406, 9 pages

DOI:10.4236/jsea.2009.21004

 

Formal Semantics of OWL-S with Rewrite Logic

 

Ning Huang, Xiaojuan Wang, Camilo Rocha

 

Beihang University, Beijing, China
Beihang University, Beijing, China
University of Illinois at Champaign Urbana, USA

 

Copyright © 2009 Ning Huang, Xiaojuan Wang, Camilo Rocha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Huang, X. Wang and C. Rocha, "Formal Semantics of OWL-S with Rewrite Logic," Journal of Software Engineering and Applications, Vol. 2 No. 1, 2009, pp. 25-33. doi: 10.4236/jsea.2009.21004.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.